# SDR N6WA20111005

- Difficulty date: October 6, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 15,680 hours, 10,819 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned Out
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER MOST STAIR LIGHT HALF BURNED OUT.  DEFFERED UPPER STAIR LIGHT IAW MEL 33-21-02, CAT D ON DMI 19383.
